# SDR 96ZZZX3945

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22CP
- Make and model: Skrsky S76B
- Aircraft serial: 760425
- Engine: Pwa PT6B36
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 330170501
- Condition: Damaged
- Location: Nr 1 Eng Agb
- Part time: 999 hours
- Component: 330160203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TT:  999.1 HOURS.  NR 1 ENGINE TT, 999.1 HOURS.  DURING REPLACEMENT OF NR 1 HMU, FOUND CORROSION DAMAGE IN THE BORE ON THE HOUSING WHERE HMU IS INSTALLED.  CORROSION DAMAGE WAS AT THE 6 O'CLOCK POSITION, AND RANGED FROM MINOR TO SOME DEEP PITS UP TO .140 INCH DEEP.  ENGINE IS BEING REMOVED AND SENT FOR EVALUATION AND REPAIR.
